Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Affine varieties with exotic models


Author: Zbigniew Jelonek
Journal: Proc. Amer. Math. Soc. 143 (2015), 1-4
MSC (2010): Primary 14R10, 32Q99
DOI: https://doi.org/10.1090/S0002-9939-2014-12160-5
Published electronically: August 22, 2014
MathSciNet review: 3272725
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for every $ n\ge 7$ there is a smooth rational affine variety with exotic model. Moreover, we show that for every $ n\ge 6$ there are Zariski open subsets $ U_1, U_2$ of $ \mathbb{C}^n$, such that they are holomorphically but not algebraically equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14R10, 32Q99

Retrieve articles in all journals with MSC (2010): 14R10, 32Q99


Additional Information

Zbigniew Jelonek
Affiliation: Instytut Matematyczny, Polska Akademia Nauk, Śniadeckich 8, 00-956 Warszawa, Poland
Email: najelone@cyf-kr.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-2014-12160-5
Keywords: Algebraic vector bundle, exotic algebraic structure
Received by editor(s): November 22, 2012
Received by editor(s) in revised form: February 6, 2013
Published electronically: August 22, 2014
Additional Notes: The author was partially supported by the grant of Polish Ministry of Science No. 2010-2013
Communicated by: Lev Borisov
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.